Posted by: anonymous | 2008/08/15



Thanks for the advice about taking a little extra Risperdal for the emotional rollercoaster I’ m experiencing. My shrink left the number of another shrink, but the receptionist wasn’ t very nice when I called, and I practically had to beg her to ask the shrink for advice about my medication. The receptionist came back to me after a couple of hours and told me the shrink said I should increase the Risperdal with .5 mg. I took 1.5 mg last night and because I still feel a bit hyper I took an extra .5 mg and some Xanor this morning. I don’ t know if this is the correct thing to do. I’ ve been talking non stop at work this morning, but I must say the extra energy is very welcome! I haven’ t cried since yesterday and spent the best part of last night planning all the things I want to do today.

Have a good day!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This does sound like the start of a manic episode, so the extra Risperdal is probably wise. Don't let nasty receptionists put you off. Sitting up much of the night planning the next day sounds oh so manic, and is ultimately exhausting rather than useful. I suppose you know when your own shrink will be returning, and have made an appointment to see him pronto after his return ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.